# SDR SWAA2023033013000

- Difficulty date: March 6, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF FRAME CUTOUT; BS312; STR5 L/H AT DOOR CUTOUT HEADER FRAME<[01] REMOVED DAMAGE ON FRAME CUT OUT BS 312 S-5L; REWORKED AREAS: L=1.4' X W=.980' IAW SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REQ NDI CUT OUT FOR FREE CRACK CONDITION;[04] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[05] FRAME UPPER CHORD WAS REPAIRED PER EA M-22-153-01244 ON TASK CARD TTG8Q00JFQ3U;[06] VERIFIED CORRECTIVE ACTIONS STEP 5.;[07] VERIFIED MEASUREMENTS TABLE.;[08] CERTIFY.
